Sur une formule de Shioda et Mitani
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, p. 121-128
@article{BSMF_1989__117_1_121_0,
     author = {Bertin, Jos\'e},
     title = {Sur une formule de Shioda et Mitani},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {1},
     year = {1989},
     pages = {121-128},
     doi = {10.24033/bsmf.2115},
     zbl = {0699.14038},
     mrnumber = {90k:14046},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1989__117_1_121_0}
}
Bertin, J. Sur une formule de Shioda et Mitani. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, pp. 121-128. doi : 10.24033/bsmf.2115. http://www.numdam.org/item/BSMF_1989__117_1_121_0/

[1] Hayashida (T.) and Nishi (M.). - Existence of curves of genus two on a product of two elliptic curves, J. Math. Soc. Japan, t. 17, 1967, p. 1-16. | MR 34 #1318 | Zbl 0132.41701

[2] Shimura (G.). - On the theory of automorphic functions, Ann. of Math., t. 70, 1959, p. 101-144. | MR 21 #6370 | Zbl 0101.05701

[3] Shioda (T.) and Mitani (N.). - Singular abelian surfaces and binary quadratic forms, Lectures Notes in Math., 412, 1974. | MR 52 #3174 | Zbl 0302.14011

[4] Vigneras (M.F.). - Arithmétique des Algèbres de Quaternions, Lectures Notes in Math., 800, 1980. | MR 82i:12016 | Zbl 0422.12008

[5] Zagier (D.). - Zetafunktionen und quadratische körper. - Springer Verlag, 1981. | Zbl 0459.10001